# SDR USAA20101201BB082

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 6056791
- Condition: Failed
- Location: Fan
- Component: Fan, Honeywell
- Component part number: 6054577
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 811,  15 MINUTES OUT OF CUN, ODOR OF BURNING PLASTIC IN COCKPIT AND AFT GALLEY.   ODOR DISAPPEARED AFTER 5 MINUTES IN COCKPIT AND NO VISABLE SMOKE ANYWHERE.  ALONG WITH THE ODOR, THERE WAS A STATUS MESSAGE OF "AFT EQUIP EXH FAN 1".  MAINTENANCE REPLACED THE NUMBER ONE AFT EQUIPMENT VENTILATION FAN.  VENDOR SHOP FINDINGS:  INLET AND IMPELLER SLIGHTLY RUBBED, AND BEARINGS LEAKING.
